- by Happygirl8
- 2023-04-09 16:39:43
- 282 views
- 4 comments
I just had pacemaker extraction! They upgraded my pacemaker to a defibulater. Now if I have any incidents, it will send a shock. FIRST question, I'm on 2 new medicines that I've never taken before, a beta blocker called carvedil (COREG) for heart rhythm, the other spironolactone(ALDACTONE) a water pill for heart. One of these two is making my tinnitus worse, very loud and thumping, also dry cough, stuffy nose, not sleeping well and when I awake, I'm dizzy and feel over medicated. Any reactions to any of these meds if you take them? SECOND question, my ejection fraction went from 60-65% in a year! Now it's down to 40%! Have any of you been able to get your EF back up? If so, how did you do it? My doctors say with my new pacemaker, medicine and exercise, it should improve! We talked about the medicine called ENTRESTO but the doctor wants to see if this medicine will work. ENTRESTO is very expensive. Any comments are appreciated.
by AgentX86 - 2023-04-10 00:31:32
Your cough is probably the carvedil. It's on the list of common side-effects. Insomnia is also a side effect. I'd ask for another beta blocker.
by Rch - 2023-04-10 03:25:59
Looks like your Cardiologist is treating you for Left ventricular dysfunction with Carvedilol and Spironolactone. Carvedilol is a beta blocker of choice as it's both a vasodilator and a beta blocker. However if your side effects are worse, you should discuss with your Cardiologist to lower the dose or switch it to a different beta blocker. I used to be on Carvedilol 6.25 mg twice a day and had no side effects at this low dose.
ICD and meds
by Old male - 2023-04-10 21:52:46
The device will monitor for dangerous arrhythmia and can save you from possible cardiac arrest. Pacing feature also. I've been an ICD patient the past 9 years. Also take the 3 drugs you mentioned, Carvedilol, Spironolactone and Entresto along with several others daily. Have never had any tolerance issues.
You know you're wired when...
Born to be Wired is your theme song.
Yesterday was my first day mountain biking after my implant. I wiped out several times and everything is fine. There are sports after pacemakers!
Probably the beta blocker
by LondonAndy - 2023-04-09 19:32:56
I take both. My original beta blocker was causing me problems, so they tried several different others and I ended up on Nebivolol. But betas are notorious for side effects, including causing vivid dreams. I think I often quite enjoy some of mine, but mostly can't remember a thing about them when I wake up! Sadly they are necessary for various things including guarding against atrial fibrillation.